An Efficient Solution to the Millionaires Problem Based on Homomorphic Encryption

Hsiao-Ying Lin, Wen-Guey Tzeng. An Efficient Solution to the Millionaires Problem Based on Homomorphic Encryption. In John Ioannidis, Angelos D. Keromytis, Moti Yung, editors, Applied Cryptography and Network Security, Third International Conference, ACNS 2005, New York, NY, USA, June 7-10, 2005, Proceedings. Volume 3531 of Lecture Notes in Computer Science, pages 456-466, 2005. [doi]

Abstract

Abstract is missing.